# SDR SWAA2022020814249

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP MARKED L/H #2 IS CORRODED ON BOTTOM. / REMOVED AND REPLACED L/H #2 CARDSTRIP IN AFT CARGO COMPARTMENT IAW AICP 25-52-10-02 AND AMM 25-52-06-400-801 STEP 3.D.(8). ATAG A99139
